advertisement
Question
Posted by: Karen | 2010-01-10

Bleeding after urination

Hi...I'  m 28 and not on the pill. It'  s around 4 days before my period is due and last night and tonight after urination there'  s been quite a lot of blood,but not any noticeable blood IN my urine. I have no stomach cramps so I know it'  s not my actual period coming early. What could the cause be?? I'  m kinda nervous and am not registered with a doctor as I ve recently moved.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Karen
It could be coming from the bladder wall so I think you should have the urine tested anyway (go to a pharmacy with a clinic sister if there isn't a GP nearby) You may need antibiotics
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: anxious | 2010-01-11

You wont necessarily see blood in your urine with the naked eye that' s why you should definitely have a urine test to be sure. Blood in urine can be a serious problem and should never be ignored. You could well have a bladder/kidney infection or a possible kidney stone. You period could, of course, be starting earlier than you expect. Either ask your nearest pharmacy about a doctor you could consult or go to a hospital casualty dept. Rather have this checked out before you could be dealing with far more serious problems.

Make sure your urine sample goes for lab *MC& S testing as this is far more thorough than just a dip stick test.

* MC& S = microscopy, culture &  sensitivity

Reply to anxious
Posted by: cyberdoc | 2010-01-11

Dear Karen
It could be coming from the bladder wall so I think you should have the urine tested anyway (go to a pharmacy with a clinic sister if there isn't a GP nearby) You may need antibiotics
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement